# SDR 2004UALA00965

- Difficulty date: October 18, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 37,903 hours, 14,542 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT GALLEY AREA, STA 1700 BETWEEN RBL 42 AND RBL 56, DOUBLER PLATE CORRODED, (FLOOR DOUBLER).  CORROSION DAMAGE FOUND.  AFT DECK PLATE REPAIRED USING DOUBLER AND TRIPLER.  PIN BEAM WAS REPLACED, AND A REPAIR TO THE BS 1701 FLOOR BEAM WEB ACCOMPLISHED FOR ACCESS TO REMOVE THE PIN BEAM.
